# SDR 2007UALA01199

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 32,355 hours, 12,351 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Flange
- Condition: Cracked
- Location: Slide Container
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE CONTAINER FLANGE CRACKED 12 INCHES ON AFT VERTICAL FLANGE AND 4 INCHES IN UPPER AFT CORNER.  [06-22-07]  REPLACED LT OVERWING SLIDE PACK.
